BibTeX record journals/isci/ZhangM15

download as .bib file

@article{DBLP:journals/isci/ZhangM15,
  author    = {Xianyong Zhang and
               Duoqian Miao},
  title     = {An expanded double-quantitative model regarding probabilities and
               grades and its hierarchical double-quantitative attribute reduction},
  journal   = {Inf. Sci.},
  volume    = {299},
  pages     = {312--336},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ins.2014.12.006},
  doi       = {10.1016/j.ins.2014.12.006},
  timestamp = {Sat, 27 May 2017 14:24:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/isci/ZhangM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics